MathSciNet Relay Station
MathSciNet bibliographic data
MR624903 15A18 (15A48 16A46 16A64)
Dlab, Vlastimil; Ringel, Claus Michael Eigenvalues of Coxeter transformations and the Gelʹfand-Kirillov dimension of the preprojective algebras. Proc. Amer. Math. Soc. 83 (1981), no. 2, 228–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement